# SDR GLBA2003153

- Difficulty date: November 20, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 15,120 hours, 20,721 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 1303800415
- Part serial: 176
- Condition: Malfunctioned
- Location: Itt
- Part time: 11,136 hours, 13,689 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LT ENGINE ITT EXCEEDED 900C ON ADVANCEMENT OF POWER ON TAKE OFF ROLL, REMOVED AND REPLACED LT ITT GAUGE.
